Log in
British Heart Foundation
6,766 members4,230 posts

Loss of Appetite and nausea

Hello I'm hoping someone can help, my husband had a triple heart bypass 5 weeks ago following a heart attack, he's progressing well apart from loss of appetite, nausea and occasionally vomiting, he's seen his GP who says its just side effects from all the medication but he's reluctant to change any until he sees his cardiologist at his 6 week check up but he's losing weight and I'm afraid its hindering his progress, thanks in advance for any suggestions.

4 Replies
oldestnewest

Hi Harleychick,

loss of appetite I can relate to post surgery but not the nausea and I would struggle to pinpoint what meds this could be down to, possibly side effects of the anesthesia as that takes a while to disappear from the body. Ask the cardiologist at the check up but I'd probably look at a second opinion from the gp here and ask him to pinpoint what meds they think are causing this

good luck

Mark

1 like
Reply

Thanks for you're reply Mark, much appreciated, we think it could be the Amiodarone which the cardiac nurse says the cardiologist should stop at his 6 week check up, we're just waiting every day for the appointment letter now so we can get to see him and hopefully put an end to this, he's lost over 2 stone in 5 weeks, we know he needed to lose a little weight but this is getting beyond a joke now.

Reply

I can imagine, can you call.the cardiologist to chase up the appointment

Reply

Yes if we hear nothing tomorrow I'll chase it up thanks

2 likes
Reply

You may also like...